# SDR DXTA2025091104912

- Difficulty date: September 10, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N858QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000111
- Aircraft time: 1,809 hours, 1,086 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR WILL NOT LATCH CLOSED.  FORWARD PIN AT HALFWAY POINT ON DOOR DOES NOT MOVE WHEN TRYING TO MOVE THE HANDLE.   GAINED ACCESS TO THE LATCH PIN AND PERFORMED ADJUSTMENTS AND LUBRICATION FOR THE PIN. PERFORMED OPERATIONAL CHECK GOOD. WORK PERFORMED IAW AMM 52-10-00.
